# SDR 07FDEA01308

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517529143
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT FUSELAGE STA 1184, LBL 10.  REPAIR REQUIRES EVALUATION FOR   MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED REPAIR DOUBLER REF SRM 51-30-2.  HFEC SKIN IAW 727 NDT MANUAL PART 6, 51-00-00 FIG 23.  FOUND CRACKS AT 2 FASTENER HOLES.  REMOVED DAMAGE REF SRM 53-30-3.  FABRICATED REPAIR PARTS REF SRM 53-30-3.  TREATED AND PRIMED REPAIR PARTS REF SRM 51-10-2.  INSTALLED AND FILLET SEALED REPAIR REF SRM 53-30-3 PG 12, 155-159.  THIS IS A CATEGORY C REPAIR REF PAGE 156.  CLASSIFIED AS A MAJOR REPAIR.
